# SDR AALA981475

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 794 - DURING CRUISE, EN RUOTE PHX-ORD, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  AIR INTERRUPTED AND LANDED DFW WITHOUT INCIDENT.  RE-TORQUED LOOSE SENSE LINE ON RIGHT AUGMENTATION VALVE TO HIGH STAGE PILOT VALVE LINE.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
